Previous |  Up |  Next

Article

Title: Tolerance distributive and tolerance modular varieties of commutative semigroups (English)
Author: Pondělíček, Bedřich
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 36
Issue: 3
Year: 1986
Pages: 485-488
Summary lang: Russian
.
Category: math
.
MSC: 20M07
idZBL: Zbl 0614.20043
idMR: MR0847775
.
Date available: 2008-06-09T15:11:54Z
Last updated: 2016-04-06
Stable URL: http://hdl.handle.net/10338.dmlcz/102108
.
Reference: [1] Chajda I.: Lattices of compatible relations.Arch. Math. (Brno) 13 (1977), 89-96. Zbl 0372.08002, MR 0463081
Reference: [2] Chajda I., Zelinka В.: Lattices of tolerances.Čas. pěst. mat. 102 (1977), 10-24. Zbl 0354.08011, MR 0450152
Reference: [3] Chajda I.: Distributivity and modularity of lattices of tolerance relations.Algebra Universalis 12 (1981), 247-255. Zbl 0469.08003, MR 0608668, 10.1007/BF02483883
Reference: [4] Clifford A. H., Preston G. В.: The algebraic theory of semigroups.Vol. I. Am. Math. Soc., 1961. Zbl 0111.03403, MR 0132791
Reference: [5] Petrich M.: Introduction to Semigroups.Merill Publishing Company, 1973. Zbl 0321.20037, MR 0393206
Reference: [6] Pondělíček В.: Modularity and distributivity of tolerance lattices of commutative separative semigroups.Czech. Math. J. 35 (1985), 333 -337. MR 0787135
Reference: [7] Zelinka В.: Tolerance in algebraic structures II.Czech. Math. J. 25 (1975), 175-178. Zbl 0316.08001, MR 0457323
Reference: [8] Ore O.: Structures and group theory II.Duke Math. J. 4 (1938), 247-269. Zbl 0020.34801, MR 1546048, 10.1215/S0012-7094-38-00419-3
.

Files

Files Size Format View
CzechMathJ_36-1986-3_13.pdf 543.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo